# SDR EY2R56607

- Difficulty date: May 12, 2000
- Submitted: July 19, 2000
- Operation: General aviation
- Filed by: Aircraft Propeller Service, LLC, repair station EY2R811K
- Make and model: Beech 58
- Engine: Cont IO550*
- Propeller: Hartzl HCC4YF2
- System (JASC): 6100 · Propeller System
- Part: Fork
- Part number: C4503
- Part serial: N976
- Condition: Cracked
- Location: Forward Ear
- Component: Propeller, Hartzl, HCC4YF2
- Component part number: C4F00020
- Stage of operation: IN
- How discovered: M
- Nature of condition: Z
- Precautionary procedure: O

## Discrepancy

FORWARD EAR OF PITCH CHANGE FORK CRACKED IN INBOARD RADIUS OF PITCH PIN ENGAGEMENT SLOTS.  8 EACH CRACKS.
